# SDR DL72S981888

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- Engine: Pwa JT8D15A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG NR 2 FIRE WARNING CAME ON DURING CLIMB-OUT SHORTLY AFTER T/O, LIGHT STAYED ON AFTER GOING OUT INITIALLY.  FOLLOWING THROTTLE BEING REDUCED TO IDLE.  SHUT DOWN ENG.  BOTH BOTTLES DISCHARGED.  REPLACED FIREWALL LOOP, CKS OK.  NO FIRE.
